# SDR N6WA2024102101

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 43,048 hours, 34,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD MONUMENT EMERGENCY EXIT SIGN CONNECTOR DAMAGED. REPLACED RH FWD MONUMENT EMERGENCY EXIT SIGN CONNECTOR IAW CRJ ESPM 20-16-00.
